| Model Number |
2C7462 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.An under water pressure test was performed, and no leaks were observed.Flow was observed during testing.The reported condition was not verified.The device is determined to be conforming product.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system secondary medication set did not infuse antibiotics.The tubing was not pulling fluid from the antibiotic bag.There was no patient involvement.No additional information is available.